RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 5, Pages 1001–1003 (Mi dan35340)  

MATHEMATICS

The oscillation of the sequence of Fejér sums

G. I. Ryzhankova

Dnepropetrovsk Institute of Chemical Technology

Full text: PDF file (333 kB)

Bibliographic databases:
UDC: 517.512.2
Presented: С. Л. Соболев
Received: 04.08.1969

Citation: G. I. Ryzhankova, “The oscillation of the sequence of Fejér sums”, Dokl. Akad. Nauk SSSR, 191:5 (1970), 1001–1003

Citation in format AMSBIB
\Bibitem{Ryz70}
\by G.~I.~Ryzhankova
\paper The oscillation of the sequence of Fej\'er sums
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 5
\pages 1001--1003
\mathnet{http://mi.mathnet.ru/dan35340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0261266}
\zmath{https://zbmath.org/?q=an:0216.39302}


Linking options:
  • http://mi.mathnet.ru/eng/dan35340
  • http://mi.mathnet.ru/eng/dan/v191/i5/p1001

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020